# SDR CALA2023020100298

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 47,763 hours, 23,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Condition: None
- Location: Other
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FAILS OPERATIONAL TEST (T/S AND REPAIR ) TROUBLESHOT EMERGENCY LT SYS IAW TSM 33-51-00 REMOVED AND REPLACED R1 SLIDE IAW AMM 25-62-44/401 OPS TEST OF EMERGENCY LIGHTING SYSTEM, GOOD IAW AMM 33-51-00/501 EMP#: V933514 WORK ACCOMPLISHE D AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 43269 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1898487  SN OFF 9346 IPC REFERENCE # 33-51-00 SLIDE, RAFT FWD  OFF 31-2561-9-0013 9346 ON 31-2561-9-0013 0759 SLIDE, RAFT FWD  OFF 31-2561-9-0013 5781 ON
